# SDR 2000UALA00022

- Difficulty date: January 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: S43500272
- Condition: Leaking
- Location: Hydraulic System
- Part time: 19,941 hours, 7,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE OUT OF IAD FLT 231 LOST YELLOW HYD SYSTEM.  COMPLIED WITH AFM.  CPT AND DISPATCH AGREED ON CONTINUING TO SJC.  *S/D*  FOUND GROUND SERVICE MANIFOLD LEAKING.  REPLACED MANIFOLD PER AMM.  LEAK CHECKED GOOD.
